MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; THROMBECTOMY WIRE-NET INTRODUCTION SET

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13FR, 15CM; THROMBECTOMY WIRE-NET INTRODUCTION SET
Model Number 50-101
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Codes Vascular Dissection (3160); Foreign Body Embolism (4439)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returned to the manufacturer.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a thrombectomy procedure using the clottriever system of devices.Access via guidewire was established.The clottriever sheath was inserted.The procedure was going smoothly until the patient felt pain.X-ray was utilized to obtain visualization and a clinical support staff member noticed the end of the sheath¿s funnel was slightly curved.The patient was supine, in a frog-leg position.The doctor decided to remove the clottriever sheath to check it.There was not much resistance felt by the surgeon when removing the sheath, but upon inspection, the funnel was missing.The doctors performed a venous cutdown to remove the funnel and then closed the right popliteal access.

Brand Name
CLOTTRIEVER SHEATH, 13FR, 15CM
Common Device Name
THROMBECTOMY WIRE-NET INTRODUCTION SET
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24501599
Report Number3020347218-2026-00015
Device Sequence Number10115373
Product Code QEW
UDI-Device Identifier00810123710058
UDI-Public(01)00810123710058(17)270418(10)25040097
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-101
Device Catalogue Number50-101
Device Lot Number25040097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale